Armenian Journal of Mathematics

Stability, Boundedness, and Square Integrability of Solutions of Neutral Fourth-Order Differential Equations

Rahmane, Mebrouk and Oudjedi, Linda D. and Remili, Moussadek (2019) Stability, Boundedness, and Square Integrability of Solutions of Neutral Fourth-Order Differential Equations. Armenian Journal of Mathematics, 11 (10). pp. 1-17. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
278Kb

Abstract

The purpose of this paper is to establish a new result, which guarantees the asymptotic stability and boundedness of the zero solution and the square integrability of solutions and their derivatives to neutral type nonlinear differential equations of fourth order. We illustrate our results by an example at the end of the paper.

Item Type:Article
Uncontrolled Keywords:Lyapunov Functional, Neutral Differential Equations of Fourth Order, Uniform Asymptotic Stability, Square Integrability
Subjects:34-xx Ordinary differential equations
ID Code:851
Deposited By:Professor Anry Nersesyan
Deposited On:16 Nov 2019 10:44
Last Modified:16 Nov 2019 10:44

Repository Staff Only: item control page